# SDR DALA1166866817

- Difficulty date: December 3, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE STA 1568 AT STR 15L FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-01.  CUT OUT DAMAGED SKIN FABRICATED FILLER, DOUBLER AND INSTALLED REF B757 SRM 53-00-01 DURING HMV.
